Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2017, 9:46 PM EDT for Atlantic County, New Jersey. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2017, 9:46 PM EDT (01:46 UTC)
- Expired
- Jul 13, 2017, 10:00 PM EDT
- In force
- 14 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2637 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.4
The text
As transmitted.
552
WWUS81 KPHI 140146
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
946 PM EDT THU JUL 13 2017
NJZ020-022>026-140200-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Atlantic Coastal Cape
May-Cape May-
946 PM EDT THU JUL 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ATLANTIC...
SOUTH CENTRAL OCEAN AND NORTHERN CAPE MAY COUNTIES...
At 946 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mays Landing to near Marmora to
Dennisville. Movement was east at 40 mph.
Winds up to 40 mph are possible with these storms.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City,
Weymouth, Woodbine, Sea Isle City, Estell Manor, Avalon, Port
Republic, Longport, Corbin City, Beesleys Point and Seaville.
LAT...LON 3942 7434 3930 7454 3933 7468 3927 7459
3929 7455 3928 7455 3910 7470 3913 7489
3917 7490 3926 7476 3952 7484 3955 7434
3952 7442 3949 7438 3941 7440 3954 7433
3955 7433 3955 7427 3951 7429 3955 7425
TIME...MOT...LOC 0146Z 274DEG 33KT 3945 7475 3926 7469 3919 7480
$$
RobertsonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 8:02 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 13, 8:02 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 802 PM EDT Thu Jul 13 2017 .SYNOPSIS... A cold frontal boundary will move southeast into the region tonight and then slowly move southeast through Friday night. High pressure will then build eastward into the region for the weekend behind the front before the approach of another cold front from the northwest early next week. Yet another area of high pressure will build eastward into the region by the middle of next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 745P: more hazards ended or trimmed including ended heat and trimmed SVA. Updating grids now. More later. 630-640PM Trimmed the severe watches to the north near I80 further and asstd wording svr in extreme southern parts of those counties will cancel at 745P when more time. Heat advy canceled basically PHL ACY north. Your reports of wind, lightning damage, or unusual flooding, rainfalls of greater than 2 inches today. Main axis of heavy storms/qpf is south of model guidance and appears now mostly S of I78. Modified wording for svr into the Delmarva despite no watch. Trying to capture the essence of the evening problem. In addition to the wind threat, these storms will be efficient rainfall producers with PWATs over 2 inches and a deep warm cloud layer. In general, these movement of these storms should be fast enough to limit the overall flash flood threat but there is a concern for heavy rainfall, poor drainage flooding and possible even localized flash flooding near or now south of the I-78 corridor, where the recent trends in radar show a greater potential for multiple rounds of storms over the same area through mid evening. Heat headlines were left untouched for now and remain in effect through 8 PM. We will likely be able to cancel them earlier from NW to SE after the storms come through. At 3 PM, the heat index was over 100F from Philadelphia, south and east. After the main shot of showers and thunderstorms pushes through our region early tonight, there could be a brief break in the action before the next MCS/shortwave disturbance moves in. The chance for showers increase once again overnight into early Friday morning. Even though the thunderstorm potential should wane overnight, some of the stronger showers could contain locally heavy downpours. SWly winds will shift out of the NE late tonight as the cold front surges southward. Low clouds and patchy fog could develop in wake of the fropa, particularly across NE PA and N NJ. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A wave of low pressure currently over the Upper Midwest is expected to track eastward into western NY on Friday. Slightly backed flow out of W-SW ahead of the low will allow keep the frontal boundary in our area. Accordingly, this unsettled weather pattern will continue into tomorrow. Cloud cover should limit the extent of destabilization but there looks to be enough lift present to fuel numerous showers and embedded thunderstorms during peak heating. The severe thunderstorm threat (mainly damaging winds) looks to shift farther south from about the Mason-Dixon line, southward. There is also a concern for locally heavy rainfall tomorrow, especially near the stalled front where there is a potential to see focused lift and training of cells. Future shifts may need to issue a Flash Flood Watch as it becomes clearer exactly where the axis of heaviest rain would fall as well as where the antecedent conditions would be most conducive for flooding based on rainfall from this afternoon/evening's round. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Overall a fairly steady state pattern in terms of predictability that is typical of mid-summer conditions. Generally hot and humid with a few thunderstorm chances, main concern is Friday night. Friday night: A cold front will continue to serve as a focal mechanism for a higher coverage of showers and thunderstorms as it shifts into delmarva and southern New Jersey. The instability in place during the evening will depend on convection in the short term period. However, PW values ahead of the front will still be near 2 inches continuing a heavy rain threat with storms. Clearing should be gradual overnight from northwest to southeast. Saturday through Sunday night: High pressure will be located over the region for the weekend. Our region will also be under a mid- level trough with flow and winds from the west and northwest. As a result, it looks to be precipitation free this weekend with a little relief from the humidity compared to most of this week. Little difference within various datasets, modeling and forecast techniques with regards to the weather. High temperatures will be summerlike well into the 80's with overnight lows still in the 60's. Monday through Tuesday night: High pressure this weekend will move offshore leading to another round of southerly flow to pump up additonal heat and humidity into the region as mid-level ridging increases. Another cold front will likely be able to serve as a focal mechanism for some scattered afternoon and evening thunderstorms both days. At this time, shear is modeled to be fairly low which would limit the severe threat with this frontal boundary. More in the way and clouds and scattered storms look to keep us away from widespread 90's as well. Still typical summertime heat with in the 80's with lows in the 60's are still expected. Wednesday through Thursday: Another high pressure system is expected to move eastward into the region behind the front leading to a period of drier weather. However, this high pressure system looks to move quickly eastward leading to more southerly flow with increased heat and humidity. Modeled Mid-level heights increase considerably which may act to delay the approach of the next cold front. Under the increased ridging, modeled 925 mb temperatures rise into mid and even upper 20's. Our current concern is the values coupled with a delayed approach of the next front would result in high temperatures well into the 90's on Wednesday and well into the 90's on Thursday. Low temperatures would increase into the 70's as well. These values are similar to the current heat episode ongoing and on the upper end of the ensemble spread. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through tonight...VFR except briefly IFR in torrential rain producing tstms with gust 35 kt this evening. Gradient wind gradually shifting from southwest to north or northwest during the night. The threat of thunderstorms is forecast to decrease overnight but additional showers may move into the area. Also, visibility restrictions and low clouds are possible in areas that receive heavy rainfall. Friday...It is then expected that low clouds move south- southwestward into the area early Friday morning following a fropa. CIGs could lower to MVFR and possibly IFR in spots once the stratus arrives. A wind shift to E is expected in wake of fropa as well. MVFR CIGs will likely continue for most terminals during the day Friday. Additional showers and storms are expected as well. OUTLOOK... Friday night: Sub-VFR in the evening due to showers and thunderstorms with gradual improvement overnight. Winds becoming west under 10 knots. Higher and more variable in and near thunderstorms. Saturday through Sunday night: VFR, winds generally under 10 knots from the west and southwest. Monday through Tuesday: Mainly VFR with a few isolated to scattered afternoon and evening thunderstorms, Southerly winds around 10 knots. && .MARINE... Winds and seas will remain below SCA criteria tonight and Friday. Thunderstorms that have already developed on land this afternoon will threaten the waters through the evening. Locally gusty winds above 30 kt, lightning and brief heavy downpours are possible with these storms. Strong storms are possible again on Friday, especially during the afternoon in our southern coastal waters and DE Bay. OUTLOOK... Friday night through Tuesday: Sub-SCA seas and winds. Locally strong gusts in thunderstorms Friday night along with Monday and Tuesday in the afternoon and evening hours. Winds will be westerly on Saturday before becoming more southerly early next week. RIP CURRENTS... A low risk for the development of dangerous rip currents is expected to continue into Friday. && .CLIMATE... GED ASOS recorded a high temperature of 96 degrees, which ties a daily record high at Georgetown for June 13th that was previously set back in 1986. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gaines Near Term...Drag/Klein 802P Short Term...Klein Long Term...Gaines Aviation...Drag/Gaines/Klein Marine...Gaines/Klein Climate...
Hazardous weather outlook, Jul 13, 8:57 PM EDT, 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 857 PM EDT Thu Jul 13 2017 DEZ001-NJZ001-007>010-012>027-PAZ054-055-060>062-070-071-101>106- 150100- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 857 PM EDT Thu Jul 13 2017 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Isolated thunderstorms overnight may produce localized flooding rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some strong to severe thunderstorms are possible Friday and Friday night with the main threats of locally strong to damaging wind gusts and localized flood producing rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-MDZ008-012-015-019-020-150100- Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Queen Annes-Talbot- Caroline- 857 PM EDT Thu Jul 13 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. Any thunderstorms this evening could produce isolated instances of poor drainage flooding and a strong wind gust to 45 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some strong to severe thunderstorms are possible Friday and Friday night with the main threat of locally strong to damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-150100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 857 PM EDT Thu Jul 13 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Isolated thunderstorms overnight may still be capable of producing strong winds in excess of 34 knots, primarily the southern New Jersey and Delaware coastal waters. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some thunderstorms Friday may be capable of producing locally strong wind gusts in excess of 34 knots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 13, 8:29 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
829 PM EDT THU JUL 13 2017
DEZ001-002-MDZ012-015-140100-
Kent-New Castle-Queen Anne's-Kent-
829 PM EDT THU JUL 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S AND EAST CENTRAL KENT
COUNTIES...
At 827 PM EDT, a strong thunderstorm was located over Green Spring,
or 10 miles south of Middletown, moving east at 30 mph.
Wind gusts up to 30 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Green Spring, Dover Speedway,
Woodland Beach, Townsend, Kenton, Little Creek, Leipsic and
Chambersville.
LAT...LON 3941 7568 3936 7550 3933 7550 3934 7549
3931 7543 3925 7540 3924 7541 3920 7540
3915 7541 3918 7555 3917 7555 3922 7579
TIME...MOT...LOC 0027Z 285DEG 25KT 3930 7569
RobertsonLocal storm report, Jul 13, 8:36 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 PM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG READINGTON TWP 40.57N 74.80W
07/13/2017 HUNTERDON NJ 911 CALL CENTER
MULTIPLE TELEPHONE POLES BLOWN DOWN ALONG 202. TIME
ESTIMATED FROM RADAR
0501 PM MARINE TSTM WIND BRICK TWP 40.07N 74.12W
07/13/2017 M45 MPH OCEAN NJ WEATHERFLOW
0526 PM HAIL ALLENTOWN 40.18N 74.59W
07/13/2017 E0.25 INCH MERCER NJ SOCIAL MEDIA
0542 PM TSTM WND DMG 3 N AMITY GARDENS 40.32N 75.74W
07/13/2017 BERKS PA TRAINED SPOTTER
TREES SNAPPED AND UPROOTED.
0555 PM TSTM WND DMG 1 ESE SHACKS CORNER 40.22N 74.18W
07/13/2017 MONMOUTH NJ 911 CALL CENTER
DOWNED UTILITY POLES BLOCKING TRAFFIC ON ROUTE 33
0605 PM TSTM WND DMG 1 WNW WEST LONG BRANCH 40.30N 74.03W
07/13/2017 MONMOUTH NJ DEPT OF HIGHWAYS
DOWNED TREE PARITALLY BLOCKING NORTHBOUND NJ 71 AT NJ
36. TIME ESTIMATED FROM RADAR
0613 PM TSTM WND DMG LONG BRANCH 40.30N 73.99W
07/13/2017 MONMOUTH NJ 911 CALL CENTER
UTILITY POLES AND WIRES DOWN IN LONG BRANCH
0615 PM MARINE TSTM WIND 1 SSE SEA GIRT 40.12N 74.03W
07/13/2017 M39 MPH MONMOUTH NJ MESONET
0621 PM HEAVY RAIN JACKSON TWP 40.12N 74.35W
07/13/2017 M1.50 INCH OCEAN NJ TRAINED SPOTTER
FELL WITHIN 30 MIN.
0621 PM MARINE TSTM WIND CAMP OSBORNE 40.01N 74.06W
07/13/2017 M47 MPH OCEAN NJ WEATHERFLOW
0626 PM HAIL POTTSTOWN 40.25N 75.64W
07/13/2017 E0.75 INCH MONTGOMERY PA SOCIAL MEDIA
0626 PM TSTM WND GST POTTSTOWN 40.25N 75.64W
07/13/2017 E55 MPH MONTGOMERY PA SOCIAL MEDIA
0630 PM FLOOD LONG BRANCH 40.30N 73.99W
07/13/2017 MONMOUTH NJ 911 CALL CENTER
VEHICLE STUCK AT THE INTERSECTION OF WESTWOOD AND
WILLOW AVENUES.
0630 PM FLOOD ELBERON 40.27N 74.00W
07/13/2017 MONMOUTH NJ 911 CALL CENTER
MULTIPLE VEHICLES STUCK IN WATER ON LINCOLN AVENUE.
TIME ESTIMATED.
&&
EVENT NUMBER PHI1700981 PHI1700968 PHI1700980 PHI1700969 PHI1700977
PHI1700975 PHI1700978 PHI1700972 PHI1700970 PHI1700971 PHI1700973
PHI1700974 PHI1700976 PHI1700979
SFJSpecial weather statement, Jul 13, 8:49 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
849 PM EDT THU JUL 13 2017
DEZ002-NJZ016-021-140115-
Kent-Salem-Cumberland-
849 PM EDT THU JUL 13 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENT...CUMBERLAND
AND SOUTHEASTERN SALEM COUNTIES...
At 848 PM EDT, a strong thunderstorm was located near Greenwich, or
11 miles southwest of Bridgeton, moving east at 35 mph.
Wind gusts up to 35 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Vineland, Millville, Bridgeton, Laurel Lake, Greenwich, Shiloh,
Newport, Mauricetown, Leesburg, Port Norris, Dividing Creek, Newport
Meadows, Fairton, Bricksboro, Cedarville, Port Elizabeth, Bivalve,
South Vineland and Rosenhayn.
LAT...LON 3950 7502 3919 7495 3919 7503 3922 7505
3921 7510 3918 7515 3924 7517 3930 7526
3929 7529 3931 7531 3925 7541 3930 7533
3933 7532 3934 7536 3926 7542 3933 7537
3940 7545 3944 7548
TIME...MOT...LOC 0048Z 264DEG 31KT 3929 7534
RobertsonSpecial weather statement, Jul 13, 8:51 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
851 PM EDT THU JUL 13 2017
NJZ020-022-024>027-140145-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Atlantic Coastal Cape
May-Southeastern Burlington-
851 PM EDT THU JUL 13 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...SOUTH CENTRAL
OCEAN...NORTHEASTERN CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...
At 851 PM EDT, a strong thunderstorm was located near Egg Harbor
City, or 15 miles northwest of Atlantic City, moving southeast at 25
mph.
Wind gusts up to 30 mph are possible with this storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City,
Tuckerton, Estell Manor, Port Republic, Longport, Pomona, Mays
Landing, Elwood-Magnolia, English Creek, Wading River and Bass River
State Forest.
LAT...LON 3954 7431 3954 7430 3951 7433 3955 7434
3956 7441 3941 7440 3942 7439 3944 7434
3948 7436 3949 7431 3947 7430 3939 7438
3929 7456 3943 7483 3971 7462 3961 7429
3958 7434 3959 7422
TIME...MOT...LOC 0051Z 293DEG 24KT 3951 7465
RobertsonLocal storm report, Jul 13, 9:34 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
07/13/2017 M46 MPH ANZ430 NJ NOS PLATFORM
EXCEEDED 34 KTS AT 848PM
&&
EVENT NUMBER PHI1700982
MEOLASpecial weather statement, Jul 13, 9:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
946 PM EDT THU JUL 13 2017
NJZ020-022>026-140200-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Atlantic Coastal Cape
May-Cape May-
946 PM EDT THU JUL 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ATLANTIC...
SOUTH CENTRAL OCEAN AND NORTHERN CAPE MAY COUNTIES...
At 946 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mays Landing to near Marmora to
Dennisville. Movement was east at 40 mph.
Winds up to 40 mph are possible with these storms.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City,
Weymouth, Woodbine, Sea Isle City, Estell Manor, Avalon, Port
Republic, Longport, Corbin City, Beesleys Point and Seaville.
LAT...LON 3942 7434 3930 7454 3933 7468 3927 7459
3929 7455 3928 7455 3910 7470 3913 7489
3917 7490 3926 7476 3952 7484 3955 7434
3952 7442 3949 7438 3941 7440 3954 7433
3955 7433 3955 7427 3951 7429 3955 7425
TIME...MOT...LOC 0146Z 274DEG 33KT 3945 7475 3926 7469 3919 7480
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:17 PM EDT | Special Weather Statement | PHI | Camden | 43 min |
| Jul 13, 8:26 PM EDT | Special Weather Statement | PHI | Cape May | 34 min |
| Jul 13, 8:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
| Jul 13, 8:49 PM EDT | Special Weather Statement | PHI | Cumberland | 26 min |
| Jul 13, 8:51 PM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| Jul 13, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester, Salem | 53 min |
| Jul 13, 9:50 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 13, 9:57 PM EDT | Special Weather Statement | PHI | Cape May | 33 min |
| Jul 13, 10:42 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jul 14, 7:21 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| Jul 14, 11:40 AM EDT | Flash Flood Watch | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 11 hr |
| Jul 14, 2:57 PM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 3 hr |
| Jul 14, 3:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 14, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 12 min |
| Jul 14, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 67 min |
| Jul 14, 3:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Ocean, Salem | 4 hr |
| Jul 14, 3:34 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Jul 14, 3:35 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 55 min |
| Jul 14, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Salem | 47 min |
| Jul 14, 3:47 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 3 hr |
| Jul 14, 3:54 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 66 min |
| Jul 14, 4:12 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 63 min |
| Jul 14, 4:13 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 3 hr |
| Jul 14, 4:18 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jul 14, 4:25 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 14, 4:44 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester, Salem | 61 min |
| Jul 14, 4:54 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 14, 5:47 PM EDT | Special Weather Statement | PHI | Cape May | 13 min |
| Jul 14, 5:53 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jul 14, 6:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jul 14, 7:08 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 14, 7:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 12:30 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Montgomery, Northampton | 4 hr |
| Jul 14, 1:58 PM EDT | Special Weather Statement | PHI | Chester | 62 min |
| Jul 14, 2:14 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 14, 2:31 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 59 min |
| Jul 14, 2:53 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 13, 10:03 PM EDT | Special Weather Statement | PHI | Caroline | 27 min |
| Jul 13, 10:15 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 4 hr |
| Jul 14, 9:23 AM EDT | Special Weather Statement | PHI | Cecil | 37 min |
| Jul 14, 12:06 PM EDT | Heat Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 7 hr |
| Jul 14, 2:46 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jul 14, 3:10 PM EDT | Flash Flood Warning | PHI | Cecil | 2 hr |
| Jul 14, 3:52 PM EDT | Flash Flood Warning | PHI | Talbot | 53 min |
| Jul 14, 3:57 PM EDT | Flash Flood Warning | PHI | Cecil, Kent | 2 hr |
| Jul 14, 4:00 PM EDT | Special Weather Statement | PHI | Caroline | 45 min |
| Jul 14, 4:05 PM EDT | Special Weather Statement | PHI | Kent | 40 min |
| Jul 14, 4:48 PM EDT | Special Weather Statement | PHI | Queen Anne's | 27 min |
| Jul 14, 4:59 PM EDT | Flash Flood Warning | PHI | Queen Anne's | 4 hr |
| Jul 14, 5:27 PM EDT | Special Weather Statement | PHI | Queen Anne's | 63 min |
| Jul 14, 5:40 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Jul 14, 5:54 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 51 min |
| Jul 14, 5:58 PM EDT | Flash Flood Warning | PHI | Talbot | 3 hr |
| Jul 14, 6:10 PM EDT | Flash Flood Warning | PHI | Caroline | 3 hr |
| Jul 14, 6:20 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 40 min |
| Jul 13, 8:09 PM EDT | Special Weather Statement | PHI | Kent | 36 min |
| Jul 13, 8:29 PM EDT | Special Weather Statement | PHI | Kent | 31 min |
| Jul 13, 10:39 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 51 min |
| Jul 14, 9:02 AM EDT | Special Weather Statement | PHI | New Castle | 28 min |
| Jul 14, 5:14 PM EDT | Areal Flood Advisory | PHI | Kent | 3 hr |
| Jul 14, 5:24 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Jul 14, 5:30 PM EDT | River Flood Warning | PHI | New Castle | 7 hr |
| Jul 14, 5:51 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
| Jul 14, 6:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 14, 6:48 PM EDT | Special Weather Statement | PHI | Sussex | 42 min |
| Jul 14, 7:15 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 60 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.